The word addiction refers to any behavior that is deemed “out of control.” In some cases, addiction can be minor, such as being addicted to television, shopping or talking on the phone. But in a lot of cases, addiction is related to drugs. The most common drugs that addiction is related to are marijuana, cocaine, heroin, and ecstasy.
While society focuses on those major drugs, which is absolutely necessary, there is another crisis that is rising and seems to be completely ignored – painkiller addictions. To be more specific, there is one painkiller that has actually claimed more lives than heroin and cocaine.
According to Northern Ireland’s state pathologist Professor Jack Crane, the painkiller Tramadol has killed more people than heroin and cocaine. This may be shocking to many people, but read on and find out more about this drug and you’ll see why it needs to receive more attention.
Tramadol is a prescribed pain-reliever. It is one of the most potent painkillers on the market and is generally used to treat around-the-clock pain. It is part of the opioid group and does most of its work in the central nervous system of the body.
Need to Know Information: Tramadol can be very harmful if you have the following health issues: breathing problems, blockage in your intestines or stomach and if you consume alcohol on a daily basis. If you suffer from any of those three issues, your doctor may not prescribe Tramadol to you because it has the ability to slow or even stop your breathing.
Side Effects of Tramadol: The following are some of the less common symptoms that you may experience after taking tramadol: nausea, bloating, blood in the urine, chills, increased blood pressure, abdominal or stomach pain, difficulty urinating, fainting, heart rate increased, and loss of memory. It needs to be noted that these symptoms can also be caused by other health issues, so if you only experience one of these symptoms, do not panic, but do consult your doctor to get further information.
The following are symptoms you will experience if you decide to overdose on Tramadol: difficulty breathing, change in consciousness, reduced muscle tone, severe fatigue, shortness of breath, unusual tiredness, and irregular heartbeat. As you can see, a lot of those symptoms can be life-threatening and even lead to other health issues. Again it needs to be noted that experiencing some of these symptoms does not mean you are overdosing, but it does mean you should go see your doctor for a further evaluation.
Click on the ‘Next Page’ to continue the story and don’t forget to SHARE this with your friends on Facebook.
The post Tramadol: The Drug Claiming More Lives Than Any Painkiller Should appeared first on Providr.com.